# SDR RAIA950903

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: L86023281
- Condition: Leaking
- Location: Lt Engine
- Part time: 1,716 hours
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SUX - FLT NR 7216 - LOST OIL PRESSURE ON NR 1 ENGINE IN FLIGHT, PERFORMED PRECAUTIONARY SHUTDOWN.  MAINTENANCE REPLACED LEFT ENGINE OIL COOLER.  GROUND RUNS REVEALED NORMAL OPERATION AND LEAK CHECK GOOD.  (M)
